# SDR RU3A20180222005

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 13,798 hours, 7,420 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO EXTEND FOR LANDING.  FLAP POWER BRAKE RELAY FOUND TO BE SOURCE OF PROBLEM. FLAPS OPERATED NORMALLY AFTER RELAY REPLACEMENT. NO FURTHER ACTION IS REQUIRED.
